# SDR AC2A075822

- Difficulty date: August 8, 2001
- Submitted: September 18, 2001
- Operation: General aviation
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Aircraft time: 534 hours
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 222375077113
- Part serial: 61031A142
- Condition: Malfunctioned
- Location: Engine Oil
- Part time: 535 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR READS 12 PSI WITHOUT ENGINE WARNING. REPLACED WITH NEW TRANSMITTER.
